# SDR UPS06M46695

- Difficulty date: January 25, 2006
- Submitted: April 17, 2006
- Operation: Air carrier
- Aircraft: N283UP
- Make and model: Doug MD-11F
- Aircraft serial: 48484
- Aircraft time: 46,984 hours, 9,427 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Bushing
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C HORIZONTAL STABILIZER BARREL NUT HOLE NR 23L EXISTING REPAIR BUSHING CORRODED.  CORRODED SLEEVE BUSHING (1.067"DIA) REMOVED.  CORROSION AT BORE REMOVED, SIDEWALL REMAINING BLEND OUT 0.010" EXCEEDED LIMIT.  VISUAL INSP FOUND NO CORROSION.  BORE SMOOTHENED AND PROTECTED.  REPAIR SLEEVE BUSHING FAB AND PROTECTED.  SEALANT APPLIED AND PRIMER PAINTED.  REPAIR CARRIED OUT AT BARREL NUT BORE NR 23L IS ACCEPTABLE IAW EN 1057-06.
